# SDR SWIA202005140623

- Difficulty date: March 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H INBD INTERCOSTAL FWD OF THE AVIONICS BAY DOOR OPENING HAS CORROSION.   (C-CHECK) RO 5/10/2020   REMOVED CORROSION FROM THE LH IB INTERCOSTAL FWD OF THE AVIONICS BAY DOOR OPENING, FOUND REMAINING MATERIAL TO BE OUT OF ALLOWABLE LIMITS. REMOVED AND INSTALLED NEW LH IB INTERCOSTAL FWD OF THE AVIONICS BAY DOOR REF CRJ 900 SRM AND DWG. PRESSURE LEAK CHECK GOOD. COMPLIED WITH. COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
